# SDR SWAA2022123075941

- Difficulty date: November 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB HAS EVIDENCE OF CORROSION AT SEVERAL LOCATIONS.  REMOVED, LOCATED, AND DRILLED A NEW WEB PER SRM 51-40-05.   REMOVED CORROSION IAW SRM 51-10-02. OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG.103 DETAIL G.  INSTALLED A NEW WEB IAW SRM 51-40-02.
